Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 167, NWS St. Louis, MO

June 19, 20114 counties in Missouri

NWS St. Louis, MO issued this river flood warning at Jun 19, 2011, 10:10 AM CDT for 4 counties in Missouri. It took effect at Jun 21, 2011, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 19, 2011, 10:10 AM CDT (15:10 UTC)
In effect from
Jun 21, 2011, 1:00 PM CDT
Expired
Jun 19, 2011, 9:34 PM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO

The radar

The St Louis radar (KLSX), 138 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Jefferson City (JFFM7).

Action stage
21 ft
Minor stage
23 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WGUS43 KLSX 191510
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CDT SUN JUN 19 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MISSOURI RIVER 

     AT JEFFERSON CITY...
     AT ST. CHARLES


.PLEASE NOTE CURRENT FORECAST STAGES ONLY ACCOUNT FOR OBSERVED 
PRECIPITATION AND FORECAST PRECIPITATION OVER THE NEXT 24 HOURS...
AND UPSTREAM RESERVOIR RELEASES FOR THE NEXT SEVERAL DAYS. DUE TO 
EXCESSIVE RAINFALL AND ANTICIPATED SNOW MELT ACROSS THE DAKOTAS AND MONTANA...RECORD UPSTREAM RESERVOIR RELEASES ARE ONGOING AND WILL 
CONTINUE FOR MUCH OF THE SUMMER. THIS WILL CAUSE MANY DOWNSTREAM 
LOCATIONS ALONG THE MISSOURI RIVER TO REMAIN IN FLOOD INTO 
AUGUST...WITH THE POTENTIAL OF SIGNIFICANTLY HIGHER RIVER STAGES 
AND MORE SERIOUS FLOODING CONCERNS. IN ADDITION...AN ACTIVE WEATHER 
PATTERN IS EXPECTED TO CONTINUE INTO THE FIRST PART OF THE WEEK WITH 
THE HIGHEST PROBABILITY FOR SIGNIFICANT RAINFALL ACROSS NORTHERN AND 
CENTRAL PORTIONS OF THE MISSOURI RIVER BASIN. 

FOR MORE INFORMATION REGARDING MISSOURI RIVER FLOODING...
PLEASE SEE DETAILS IN THE TOP NEWS STORY OF THE DAY ON OUR WEBSITE AT

WWW.WEATHER.GOV/LSX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC019-027-051-135-201510-
/O.NEW.KLSX.FL.W.0167.110621T1800Z-000000T0000Z/
/JFFM7.1.ER.110621T1800Z.110624T1200Z.000000T0000Z.NO/
1010 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT JEFFERSON CITY
* FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT  9:00 AM SUNDAY THE STAGE WAS 21.7 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TUESDAY EARLY 
  AFTERNOON AND CONTINUE TO RISE TO NEAR 24.5 FEET BY FRIDAY MORNING. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 25.0 FEET...THE LEVEE PROTECTING MCBAINE IS BREACHED 
  NEAR THIS HEIGHT.
* IMPACT...AT 24.5 FEET...THE KATY TRAIL FLOODS NEAR ROCHEPORT.
* IMPACT...AT 23.9 FEET...EASLEY RIVER ROAD IS CLOSED ALONG THE RIVER 
  NEAR EASLEY.
* IMPACT...AT 23.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

MOC183-189-201509-
/O.NEW.KLSX.FL.W.0168.110621T1200Z-000000T0000Z/
/SCLM7.1.ER.110621T1200Z.110624T1200Z.000000T0000Z.NO/
1010 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT ST. CHARLES
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT  9:30 AM SUNDAY THE STAGE WAS 24.6 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TUESDAY MORNING 
  AND CONTINUE TO RISE TO NEAR 25.3 FEET BY FRIDAY MORNING. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  THE 
  RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/20  06/21  06/22  06/23  06/24

MISSOURI RIVER
  JEFFERSON CITY  23.0   21.67      21.9   22.8   23.6   23.9   24.5
  ST. CHARLES     25.0   24.62      24.5   25.0   25.1   25.2   25.3
1 follow-up statement
652 
WGUS83 KLSX 200235
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT SUN JUN 19 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
 
  MISSOURI RIVER AT JEFFERSON 
  AT ST. CHARLES 

.RIVER STAGES HAVE BEEN LOWERED DUE TO OVERTOPPING OF LEVEES
NORTH OF MISSOURI...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC019-027-051-135-200304-
/O.CAN.KLSX.FL.W.0167.000000T0000Z-110620T0234Z/
/JFFM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
934 PM CDT SUN JUN 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT JEFFERSON CITY.
* AT 9:00 PM SUNDAY THE STAGE WAS 21.8 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 22.7 FEET 
  WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 23.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.
* IMPACT...AT 20.0 FEET...THE RIVER BANKS BEGIN TO OVERFLOW.


$$

MOC183-189-200304-
/O.CAN.KLSX.FL.W.0168.000000T0000Z-110620T0234Z/
/SCLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
934 PM CDT SUN JUN 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT ST. CHARLES.
* AT 9:00 PM SUNDAY THE STAGE WAS 24.8 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 24.9 FEET 
  TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  THE 
  RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.
* IMPACT...AT 21.0 FEET...AN ACCESS ROAD TO FARMLAND ON BONHOMME 
  ISLAND GETS CUT OFF ABOVE THIS HEIGHT.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/20  06/21  06/22  06/23  06/24

MISSOURI RIVER
  JEFFERSON CITY  23.0   21.83      21.9   22.3   22.6   22.7   22.4
  ST. CHARLES     25.0   24.77      24.8   24.9   24.6   24.5   24.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 19, 6:51 AM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jun 19, 6:51 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
651 AM CDT SUN JUN 19 2011

.DISCUSSION...
/321 AM CDT SUN JUN 19 2011/

STRONG COLD POOL HAS DEVELOPED OVER SOUTHWEST MISSOURI WHICH HAS
BEGUN TO ACCELERATE THE MCS OVER THE SOUTHERN CWA. MAINLY ELEVATED
STORMS CONTINUE BEHIND THE MCS OVER MUCH OF MISSOURI IN A LARGE
AREA OF MUCAPES BETWEEN 500-2000 J/KG ON NOSE OF A BROAD LOW LEVEL
JET. THINK THAT ANY REMAINING SEVERE WEATHER BEHIND TO LOW WILL BE
ISOLATED AS THE LOW LEVEL JET BEGINS TO VEER. RUC IS SHOWING
MOISTURE CONVERGENCE LINGERING OVER THE EASTERN CWA THROUGH
15Z...SO HAVE RAISED POPS OVER SOUTHERN ILLINOIS THROUGH MID
MORNING AND BACKED THEM OFF BY LATE MORNING. FLASH FLOOD
WISE...WILL LET THE WATCH EXPIRE AT 7 AM AS MCS IS ACCELERATING
EASTWARD AND REMAINING HEAVIER CORES WILL BECOME ISOLATED IN
NATURE.

HAVE JUST SLIGHT CHANCES FOR THUNDERSTORMS THIS AFTERNOON. EXTREME
INSTABILITY WILL DEVELOP OVER THE REGION AS STEEP LAPSE RATES
OVERRIDE LOWER 70S DEWPOINTS. CAN NOT RULE THAT THERE WILL BE
REDEVELOPMENT ON RESIDUAL BOUNDARY LEFT BY THE MCS...WARM LAYER
SEEN ON FORECAST SOUNDINGS BETWEEN 800-700MB LOOKS LIKE IT WILL
LIMIT COVERAGE THIS AFTERNOON. WARM FRONT WILL BEGIN TO MOVE
NORTH OF THE AREA TONIGHT IN RESPONSE TO DEEPENING WRN CONUS
TROUGH. HAVE CHANCE POPS UP IN NORTHERN AND EASTERN CWA TONIGHT
ALONG THE RETREATING FRONT WITH DRY WEATHER EXPECTED IN THE WARM
SECTOR UNDER THE STRONG CAP ON MONDAY. BY LATE MONDAY NIGHT AND
TUESDAY...STRONG UPPER TROUGH WILL CAUSE A WEAKENING OF THE
CAP...SO HIGH CHANCE OF LIKELY POPS STILL LOOK GOOD. RISK OF
SEVERE WEATHER WILL ONCE AGAIN EXIST TUESDAY AND TUESDAY NIGHT AS
THE COLD FRONT MOVES THROUGH MO/IL.

BRITT

&&

.AVIATION...
/638 AM CDT SUN JUN 19 2011/

MCV APPEARS TO BE HEADING INTO S IL ATTM...WITH SUBSIDENCE IN ITS
WAKE CAUSING PRECIP TO SHUT DOWN FAIRLY RAPIDLY ACROSS THE AREA.
BASED ON 1137Z RADAR DID CARRY A FEW LIGHT SHOWERS ALONG THE RIVER
FOR AN HOUR OR TWO...BUT OTHERWISE LOOK FOR MID CLOUD DECK TO THIN
AND CLEAR OUT OVER THE NEXT FEW HOURS FOLLOWED BY SCATTERED CU
FORMING DURING THE HEAT OF THE DAY. OVERNIGHT CONVECTION HAS LEFT
LOTS OF BOUNDARIES WHICH COULD LEAD TO THUNDERSTORMS THIS
AFTERNOON AS AIRMASS DESTABILIZES...BUT FORECAST SOUNDINGS DO
INDICATE THAT MID LEVELS WARM QUITE A BIT AND THIS SHOULD CAP MUCH
OF THE SURFACE BASED DEVELOPMENT. IF WARM FRONT DOES FINALLY PUSH
NORTH TODAY TONIGHTS THUNDERSTORM THREAT SHOULD BECOME REFOCUSED
FROM MID MO RIVER VALLEY INTO CENTRAL ILLINOIS AND HAVE
REINTRODUCED VCTS AT UIN LATE THIS EVENING...BUT KEPT COU AND STL
AREA TAFS DRY FOR NOW.

SPECIFICS FOR KSTL...ANY ADDITIONAL PRECIP SHOULD BE LIMITED TO A
FEW SPRINKLES OVER THE NEXT HOUR OR TWO WITH MID CLOUD DECK AND
UNRESTRICTED VSBYS. SUBSIDENCE BEHIND THE IL MCV SHOULD CAUSE
THESE CLOUDS TO THIN OVER THE NEXT FEW HOURS WITH A BIT OF CU
DEVELOPING DURING THE HEAT OF THE DAY...HOWVER AS MENTIONED ABOVE
CURRENT THINKING IS THAT AMS WILL REMAIN CAPPED FOR SURFACE BASED
DEVELOPMENT. ATTM IT LOOKS LIKE TONIGHTS THUNDERSTORM THREAT WILL
REMAIN N OF AREA...SO HAVE MAINTAINED A DRY FORECAST.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
     MONITEAU MO-MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST.
     CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
     STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR BOND IL-
     CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 19, 7:18 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
718 AM CDT SUN JUN 19 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
718 AM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS MAINLY ACROSS NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS AGAIN TONIGHT. A FEW OF THE
STORMS COULD BE SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS
OVER 60 MPH...LARGE HAIL AND HEAVY DOWNPOURS.

THE ILLINOIS RIVER AT HARDIN IS IN MAJOR FLOOD. PLEASE REFER TO
THE APPROPRIATE FLOOD STATEMENT FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER THE AREA FROM MONDAY NIGHT
INTO WEDNESDAY NIGHT. A SEVERE THUNDERSTORMS WILL BE POSSIBLE
TUESDAY AND TUESDAY NIGHT.

THE ILLINOIS RIVER AT HARDIN WILL CONTINUE TO BE IN MAJOR FLOOD.
PLEASE REFER TO THE APPROPRIATE FLOOD STATEMENT FOR THE LATEST
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TONIGHT.

TILLY

In the hours before

Local storm report, Jun 19, 8:16 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     FARMINGTON              37.78N  90.43W
06/19/2011                   ST. FRANCOIS       MO   TRAINED SPOTTER

            NUMEROUS TREES UPROOTED OR SNAPPED...12 TO 14 INCHES IN
            DIAMETER AND UP TO 40 FEET TALL...ON THE SOUTH SIDE OF
            TOWN. TIME ESTIMATED.

&&

PHILLIPSON
Local storm report, Jun 19, 8:37 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             5 W NEW BLOOMFIELD      38.72N  92.18W
06/18/2011  E0.88 INCH       CALLAWAY           MO   COCORAHS

&&

TES
Local storm report, Jun 19, 9:05 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     2 SW MAEYSTOWN          38.21N  90.26W
06/19/2011                   MONROE             IL   TRAINED SPOTTER

            TWO INCH DIAMETER TREE LIMBS DOWNED. TIME ESTIMATED.

0200 AM     HEAVY RAIN       2 SW MAEYSTOWN          38.21N  90.26W
06/19/2011  E2.00 INCH       MONROE             IL   TRAINED SPOTTER

            TWO INCH DIAMETER TREE LIMBS DOWNED. TIME ESTIMATED.

&&

TES
Local storm report, Jun 19, 9:09 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND DMG     2 W FESTUS              38.22N  90.44W
06/19/2011                   JEFFERSON          MO   TRAINED SPOTTER

            18 TO 30 INCH DIAMETER TREES DOWNED. TIME ESTIMATED.

&&

TES
Local storm report, Jun 19, 9:15 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     FLOOD            GREENVILLE              38.89N  89.40W
06/19/2011                   BOND               IL   LAW ENFORCEMENT

            FLOODING IS CONTINUING ACROSS THE COUNTY. ILLINOIS
            ROUTES 140...143 AND 127 HAVE WATER OVER THEM IN SPOTS.

&&

BYRD
Local storm report, Jun 19, 9:44 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     FLOOD            VANDALIA                38.98N  89.10W
06/19/2011                   FAYETTE            IL   LAW ENFORCEMENT

            MAIN ROADS OK...SOME FLOODING CONTINUING ON SECONDARY
            ROADS.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:26 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Moniteau49 min
Jun 18, 9:09 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole66 min
Jun 18, 9:29 PM CDTSevere Thunderstorm WarningLSXCole, Osage46 min
Jun 18, 9:56 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway37 min
Jun 18, 10:11 PM CDTSevere Thunderstorm WarningLSXOsage37 min
Jun 18, 10:23 PM CDTSevere Thunderstorm WarningLSXCole, Osage25 min
Jun 18, 10:36 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau39 min
Jun 18, 10:53 PM CDTFlash Flood WarningLSXCole, Osage8 hr
Jun 18, 10:54 PM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike36 min
Jun 18, 10:59 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage46 min
Jun 18, 11:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike40 min
Jun 18, 11:29 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren32 min
Jun 18, 11:55 PM CDTSevere Thunderstorm WarningLSXPike50 min
Jun 19, 12:13 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade47 min
Jun 19, 12:52 AM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren53 min
Jun 19, 1:08 AM CDTSevere Thunderstorm WarningLSXFranklin32 min
Jun 19, 1:51 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington39 min
Jun 19, 1:59 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve46 min
Jun 19, 2:07 AM CDTSevere Thunderstorm WarningLSXLewis33 min
Jun 19, 2:25 AM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more50 min
Jun 19, 2:28 AM CDTTornado WarningLSXIron, Sainte Genevieve, Saint Francois, Washington47 min
Jun 19, 2:36 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis39 min
Jun 19, 2:39 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds36 min
Jun 19, 2:56 AM CDTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois34 min
Jun 19, 3:00 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds60 min
Jun 19, 10:10 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis11 hr
Jun 19, 2:48 PM CDTRiver Flood WarningLSXLewis68 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.